| Model Number |
195215 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Updated block: d9.
Additional Manufacturer Narrative
The field service representative (fsr) replaced the damaged level sensor.Testing was performed.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the end of the ultrasonic level sensor (uas) was pulled off and was no longer functional.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.